# SDR AWXA200300229

- Difficulty date: February 17, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 38,324 hours, 28,287 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C274941
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-11 CHECK A 2 INCH CRACK WAS FOUND ON L/H HORIZONTAL STABILIZER LOWER SKIN AT FORWARD OF INBOARD BALANCE PANEL, APPROXIMATELY 1 1/2 INCHES FORWARD OF REAR SPAR. MAINTENANCE STOP DRILLED CRACK ON LT HORIZONTAL STABILIZER LOWER SKIN AT FORWARD OF INBOARD BALANCE PANEL; PERFORMED HFEC INSPECTION TO VERIFY CRACK IS CONTAINED; FABRICATED A REPAIR DOUBLER; INSTALLED REPAIR PART IAW AWA E.R. 03-5513-03062-TB2A.
